# SDR SWAA2025091098404

- Difficulty date: August 5, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 39,726 hours, 19,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOC BTW BS 947 TO BS 967 RBL 53 APPROX WL 208.1 AT AFT GALLEY AREA.  REPLACED INTERCOSTAL AND FASTENERS LOC BTW BS 947 TO BS 967 RBL 53 APPROX WL 208.1 AT AFT GALLEY AREA IAW SRM 51-40-02 AND DRAWING 147A5650 SHEET 71 REV A.
